Posted 21 December 2012 - 07:35 PM
I have been using tretinoin .025% for about 2 months, and it is still making my skin red and I am seeing some dark spots/shallow indentation scarring.
I went to the derm today and he prescribed me to epiduo along with a few samples of epiduo.
I am worried that I will purge more with the use of epiduo...and cause for acne to form leading to more scarring on my cheeks!
Also, I am afraid that the 2 months I spent with tretinoin will affect epiduo, or vice versa, incase I ever want to return to using tretinoin.
Has anyone ever had to switch from retin-a to epiduo?
Please help! I am not sure what to do.
Thanks for your time!
Posted 20 January 2013 - 12:55 PM
Posted 22 January 2013 - 01:59 AM
Epiduo is Differin (a mild tretinoin) and Benzoyl Peroxide mixed together.
I don't get notified of your response to my post unless you QUOTE my post.
Please only quote a small portion of the post so it doesn't clutter up the thread.
HOW I STAY 100% CLEAR:
Spironolactone (anti-androgen drug)
Betaine HCL with each meal
Avoiding silicones and occlusives in skin/hair products
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users